×

Found 5 Documents (Results 1–5)

100
MathJax

Quasi-classical asymptotics of solutions to the matrix factorization problem with quadratically oscillating off-diagonal elements. (English. Russian original) Zbl 1307.35179

Funct. Anal. Appl. 48, No. 1, 1-14 (2014); translation from Funkts. Anal. Prilozh. 48, No. 1, 1-18 (2014).
MSC:  35Q15 35Q55 35B40
PDF BibTeX XML Cite
Full Text: DOI

A system of three three-dimensional charged quantum particles: asymptotic behavior of the eigenfunctions of the continuous spectrum at infinity. (English. Russian original) Zbl 1272.81185

Funct. Anal. Appl. 46, No. 2, 147-151 (2012); translation from Funkts. Anal. Prilozh. 46, No. 2, 83-88 (2012).
PDF BibTeX XML Cite
Full Text: DOI arXiv

One-dimensional Schrödinger operator on the half-line: the differential equation for eigenfunctions with respect to the spectral parameter and an analog of the Freud equation. (English) Zbl 1168.34367

Funct. Anal. Appl. 41, No. 3, 237-240 (2007); translation from Funkts. Anal. Prilozh. 41, No. 3, 84-88 (2007).
MSC:  34L40 34L05
PDF BibTeX XML Cite
Full Text: DOI

Singularities of the Green function of the nonstationary Schrödinger equation. (English. Russian original) Zbl 0920.35008

Funct. Anal. Appl. 32, No. 2, 132-134 (1998); translation from Funkts. Anal. Prilozh. 32, No. 2, 80-83 (1998).
MSC:  35A20 81Q05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Year of Publication

Classification